# SDR 2009F00025

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bushing
- Part number: 3032363
- Condition: Cracked
- Location: Rgb Gear
- Component: Gear, Pwc
- Component part number: 3032267
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE WAS LOW DURING ENGINE OPERATION. MAIN OIL FILTER SHOWED METAL. SIGNIFICANT METAL FOUND IN REDUCTION GEARBOX CHIP DETECTOR AND STRAINER. ON TEARDOWN OF REDUCTION GEAR SECTION OF ENGINE, ONE OF THE GEARS IN THE SECOND STAGE REDUCTION GEAR CARRIER ASSY WAS FOUND TO HAVE A BUSHING CRACKED, BROKEN AND COMING APART.
